Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Is it possible to stop drinking alcohol without his knowledge ?

My husband is alcoholic. According to him, life is just to enjoy and hence drink and enjoy. His drinking habits are going out of control. I want to get de-alcoholic treatment. It is impossible to take him to hospital with his knowledge. I want things to be done without his knowledge. Is it possible. If yes how? Kindly suggest me as to how to go about it. We live in Bangalore, India.
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u can do it but it is difficult
most of the de addiction method required active participation of the person involved
i appreciate ur effort
there is medicine name disulfiram that produce such symptoms that pt can not tolerate and get ready to quit alcohol
it must be given before he take drink
u need to consult doctor for drug and dose
but this is the only option for u
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor